# SDR YENA201712010974

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 65,974 hours, 23,985 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: G0541001
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 26,353 hours, 9,254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FT 1705, MCO-SDQ. HYD G ENG 1 PUMP LO PR. PERFORMED INSP CHECK OF HYD SYS AFT TOTAL HYD LOSS OR ENG PUMP FAILURE OR CAUTION PER AMM 29-00-00. REPLACED GREEN SYS ENG DRIVER PUMP IAW AMM 29-13-51. HP FILTER PER AMM 29-11-45, LP FILTER PER AMM 29-11-44, CASE DRAIN FILTER PER AMM 29-11-43, & HCU FILTER PER AMM 78-31-51. ALL CKS GOOD. NO LEAKS NOTED AT THIS TIME. NO AAI'S FOUND EXTENDED.
